# SDR N6WA2012100601

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 24,898 hours, 18,079 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Departed
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, K, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO LT WING FUEL CAP CAME OFF IN FLIGHT.  INSTALLED SERVICABLE FUEL CAP IAW AMM 28-11-16, CAP SECURED CLOSED.  ACFT OK FOR SERVICE AT THIS TIME.
